# SDR RAIA00507005

- Difficulty date: July 10, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 13,688 hours, 13,223 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3505 - PIT - BLEED 2 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RINGS AT LOCATIONS NR 5, 11, AND 17.
